# SDR CA030922005

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,868 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Condition: Cracked
- Location: Cockpit
- Part time: 22,757 hours, 27,223 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT 25,000 FT THE LT WINDSHIELD STARTED ARCING WITH SUBSEQUENT SHATTERING OF THE WINDSHIELD OUTER PLY. AIRCRAFT REQUESTED ALOWER ALTITUDE TO DESEND BELOW ICING CONDITIONS , AND CONTINUED TO DESTINATION. MAINTENANCE REPLACED WINDSHIELD ASSEMBLY AND AIRCRAFT RETURNED TO SERVICE.
